# SDR SWAA2016020148494

- Difficulty date: January 27, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 27,792 hours, 16,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBEAM CORRODED, AT BS 986, RBL 43.  REPAIRED FLOORBEAM IAW SRM.
